MAUDE Adverse Event Report: SIEMENS SHENZHEN MAGNETIC RESONANCE LTD. ARTIS ONE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS SHENZHEN MAGNETIC RESONANCE LTD. ARTIS ONE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848600
Medical Device Problem Codes Radiation Output Failure (4027); Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: (b)(6).H6: siemens healthineers has initiated a detailed investigation of the complaint event and system.A supplemental report will be submitted if additional information is obtained upon the completion of the investigation.H6: component code 4756 was utilized because it is unknown as of the date of this report which system component attributed to the complaint event.
 
Event or Problem Description
Siemens healthineers was informed by its service organization regarding a malfunction associated with the artis one system.It was stated that no x-ray was possible during an emergency procedure.The patient was relocated to another system for completion of the procedure.No adverse health consequence to the patient was communicated to siemens healthineers.
 
Additional Manufacturer Narrative
H3, h6: siemens healthineers completed the investigation of the reported issue.The investigation was performed based on expert discussions considering complaint description, customer service reports, and system history, and system log files analysis.According to the initially provided information, no x-ray was possible during an emergency procedure.The patient was relocated to another system for completion of the procedure.No adverse health consequences to the patient were communicated to siemens heathineers.It is concluded that the relay in hospital power supply control cabinet was malfunctioning and caused a lack of power to the generator, resulting in no x-ray exposure from the system.System was back to full functionality after hospital technician exchanged the defective relay.No system malfunctions or non-conformities have been identified.The system worked as specified.No further actions are necessary.H11 corrected data: h6: the medical device problem code reported in the initial mdr submitted on december 26, 2023, should have been 4027.Code 4042 was reported in error.H6: the medical device problem code reported in the initial mdr submitted on december 26, 2023, should have been 4027.Code 4042 was reported in error.
 
Additional Manufacturer Narrative
On 7/18/2024, supplemental mdr 2 was submitted to the fda for correction of the primary udi number in section d4.

Brand Name
ARTIS ONE
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS SHENZHEN MAGNETIC RESONANCE LTD.
mri ctr, gaoxin c ave., 2nd,
hi-tech industrial park
shenzhen 51805 7
CH  518057
Manufacturer (Section G)
SIEMENS SHENZHEN MAGNETIC RESONANCE LTD.
siemens mri ctr, gaoxin c ave.
2nd, hi-tech industrial park
shenzhen 51805 7
CH   518057
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key18392652
Report Number3004754211-2023-00007
Device Sequence Number2761155
Product Code OWB
UDI-Device Identifier04056869009964
UDI-Public(01)04056869009964(21)82091
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K133580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10848600
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2023
Supplement Date Received by Manufacturer01/29/2024
07/18/2024
Initial Report FDA Received Date12/26/2023
Supplement Report FDA Received Date01/29/2024
07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown